| Catalog Number |
7115-0009 |
| Medical Device Problem Codes |
Osseointegration Problem (3003); Migration (4003)
| Health Effect - Clinical Codes |
Injury (2348); Inadequate Osseointegration (2646)
| Date of Event |
08/29/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Not returned.
Event or Problem Description
Revised for loosening of tibial tray.
Additional Manufacturer Narrative
An event regarding loosening involving a scorpio baseplate was reported.The event was not confirmed; however subsidence was confirmed through a review of the case by a clinician.Method & results: -device evaluation and results: not performed as product was not returned -medical records received and evaluation:a review of the provided medical records by a clinical consultant indicated: unable to confirm event; tibial component has subsided and in varus; additional records such as operative reports are needed.-device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the reported lot.Conclusion: the exact cause of the event could not be determined because insufficient information was provided.Additional information, including operative reports and return of the device are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.
Event or Problem Description
Revised for loosening of tibial tray.